# SDR USAA2014080700003

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 42,167 hours, 15,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22E EMER LENS CAP BROKEN.  R & R EMER AISLE LENS CAP AT SEAT 22E.  OPERATIONS CHECKED SATISFACTORY.
